# SDR VTZA95004

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Illuminated
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MHT-IAD - FLT 6226 - DURING TAKEOFF, ABORTED THE TAKEOFF DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING.  ACFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 06261 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  (W)
